# SDR ASOA20151116088H

- Difficulty date: November 16, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N27190
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500934
- Aircraft time: 27,606 hours, 16,365 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14564095001
- Condition: Dented
- Location: Frames 73-74
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A DENT WAS DISCOVERED BEHIND THE CARGO DOOR BETWEEN FRAMES 73-74 STRINGERS 12L-13L.  MAINTENANCE PERFORMED A DOUBLER REPAIR IAW SRM 53-31-01 AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
